Covering cover pebbling number for square of a cycle
Keywords:
Graph pebbling, cover pebbling, covering, square of a cycleAbstract
Let GG be a connected graph. Let p be the number of pebbles distributed on the vertices of GG. A pebbling move is defined by removing two pebbles from one vertex and put a pebble on an adjacent vertex. The covering cover pebbling number, σ(G)σ(G), is the least p such that after a sequence of pebbling moves, the set of vertices should form a covering for GG from every configuration of p pebbles on the vertices of GG. In this paper, we determine the covering cover pebbling number for square of a cycle.
Downloads
Download data is not yet available.
Downloads
Published
2012-12-31
Issue
Section
Regular
How to Cite
Covering cover pebbling number for square of a cycle. (2012). Journal of Prime Research in Mathematics, 8(1), 102 – 105. https://jprm.sms.edu.pk/index.php/jprm/article/view/85